A friend of mine started taking antihistamine for what she thought was hay fever. Not long after she went to GP saying she was not feeling right. Blood test showed her thyroid was slightly over active (was felt not enough to worry about). Her health got much worse over the next 2 years I wonder was it because she continued taking antihistamine as when finally she stopped her thyroid problem seems to be improving and the tablets she has had to take to control the substantial over activity are to be lessened. She may have been taking more than the recommended does of antihistamine. Any thoughts as to whether their could be any link between thyroid suddenly becoming over active and the antihistamine tablets? Not sure whether they were prescribed or over the counter.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.